MathSciNet Relay Station
MathSciNet bibliographic data
MR2841110 34K11 (34K40)
Li, Tongxing; Baculíková, Blanka; Džurina, Jozef Oscillation results for second-order neutral differential equations of mixed type. Tatra Mt. Math. Publ. 48 (2011), 101–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement